How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr.Sumanth Your Own Question
Dr.Sumanth
Dr.Sumanth,
Category: Dermatology
Satisfied Customers: 6211
101124971
Type Your Dermatology Question Here...
Dr.Sumanth is online now

I had red, irritated skin which had a hot, burning feel to

Customer Question

Hi, I had red, irritated skin which had a hot, burning feel to it. When applying my usual skin care routine products, this made the burning stinging feel worse. This started Sunday.I am taking antibiotics as one GP believed it was a bacterial infection but no improvement. A GP yesterday came me hydrocortisone cream and E45.I have stopped using any products on my skin and the burning sensation has gone, but the rash remains. The rash is centrally located (cheeks, chin, nose creases).Yesterday I noticed discolouration on the side of my cheek and around my mouth (whiteness).
Submitted: 13 days ago.
Category: Dermatology
Customer: replied 13 days ago.
Please see attached photo
Expert:  Dr.Sumanth replied 13 days ago.

Hi...Welcome to Just Answer. I am Dr. Sumanth Amperayani and I am here to help you today. I have 14 years of experience in the field of Medicine at a tertiary care referral hospital. I will do my level best to alleviate your health concern. I am currently reviewing your question. I will be back in a moment to guide you further.

If you see a premium phone call request I suggest you ignore it - as the premium request of phone call was a system generated prompt and was not initiated by me. I would be glad to continue here please.

Kind regards - Dr. Sumanth Amperayani

Expert:  Dr.Sumanth replied 13 days ago.

Hello... thank you for getting back with the image for my better understanding.

 

From your symptom analysis and correlating it with the images I feel that the possibility is contact dermatitis or atopic dermatitis or eczema.

 

This is a skin condition that makes your skin itchy and flaky. We do not know what causes it. This often happens in people who have allergies. It can also run in families.

 

The symptoms of eczema can include - Intense itching, regards, small bumps, skin that flakes off or forms scales.

 

Use unscented thick moisturizing creams and ointments to keep the skin from getting too dry. Also, try to avoid things like - Being too hot or sweating too much, being in very dry air, stress or worry, sudden temperature changes, harsh soaps or cleaning products, perfumes, wool or synthetic fabrics (like polyester).

 

Treatment modalities include moisturizing lotions, steroid creams, immunomodulatory drugs, antihistamines and phototherapy.

 

I sincerely hope that I have helped you, and that I have earned my 5 star rating today! Please remember to rate my service by selecting the 5 stars at the top of the screen (this is the only way we professionals get credited for our time and professional effort). We can continue here until you are satisfied, simply use the reply box and let me know.

A bonus is highly appreciated....Thank you!".

If you are happy with my interaction and guidance, next time if you have any health concern, you can approach me directly at the following link please -

https://www.justanswer.com/medical/expert-drsumanth/?rpt=3800

Kind regards - Dr. Sumanth Amperayani

Expert:  Dr.Sumanth replied 9 days ago.

Is there anything else where I can be of assistance to you in this regard please?

If I have attended your query to your satisfaction please do remember to rate our interaction with a 5 star rating so that I can get my professional credit.

This is the only way we professionals get credited for our time and effort.

Best regards - Dr Sumanth Amperayani